# SDR SWAA2022110922142

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERCOSTAL AT STA 277+8; WL 208; RBL 2. / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-30-53-1A-1 FOR ALLOWABLE LIMIT;[02] DAMAGE FOUND AT INTERCOSTAL BS 277+8; WL 208; RBL 2; P/N 141A5410-12 1' LONG FOUND TO BE OUT OF LIMIT IAW SRM 53-30-53-1A-1 DET.4A(1); FIG 103;[03] DAMAGE FOUND AT INTERCOSTAL BS 277+8; WL 208; RBL 2; P/N 141A5410-3 1' LONG FOUND TO BE OUT OF LIMIT IAW SRM 53-30-53-1A-1 DET.4A(1); FIG 103;[04] VERIFIED CORRECTIVE ACTIONS #1; #3.;[05] REMOVED INTERCOSTAL FROM BS 277 TO BS 294.5; RBL 2; WL 208 IAW SRM 51-40-02;[06] LOCATED AND DRILLED NEW FWD CABIN INTERCOSTAL BS 277 TO BS 294 WL 208 IAW SRM 51-40-05 AND DWG # 141A5410 ; OK TO INSTALL;[07] OK TO INSTALL;[08] INSTALLED NEW FWD CABIN INTERCOSTAL BS 277 TO BS 294 WL 208 IAW SRM 51-40-02 AND DWG # 141A5400;[09] INSPECTED ACTION 8;[10] INSPECTION COMPLETE
